# SDR CA060509006

- Difficulty date: May 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 5,627 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL32006WAZOP
- Condition: Cracked
- Location: Engine
- Part time: 1,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE CRACK RUNNING BETWEEN UPPER SPARK PLUG HOLE AND EXHAUST VALVE.  SECOND CRACK FROM LOWER SPARK PLUG HOLE EXTENDING APPROX 1 INCH INTO CYL HEAD. (TC NR 20060509006)
